RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2011, Volume 14, Number 2, Pages 83–126 (Mi mt217)  

On blowup of gravity-gyroscopic waves with nonlinear sources and sinks on the boundary

M. O. Korpusov

M. V. Lomonosov Moscow State University, Faculty of Physics, Moscow, Russia

Abstract: In the article, we consider the equation of internal gravity-gyroscopic waves in an exponentially stratified fluid whose model is the great oceans. We study the case in which a fluid occupies a bounded domain and a boundary condition of the third kind is imposed on the boundary, All sinks and sources localized on the boundary are taken into account. The local solvability of the problem in a weak generalized sense is established and sufficient conditions of finite time blowup of solutions are exposed.

Key words: blowup, nonlinear analysis, internal waves, nonlinear hydrodynamics, nonlinear boundary conditions.

Full text: PDF file (361 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2012, 22:3, 161–191

Bibliographic databases:

UDC: 517.957
Received: 18.02.2011

Citation: M. O. Korpusov, “On blowup of gravity-gyroscopic waves with nonlinear sources and sinks on the boundary”, Mat. Tr., 14:2 (2011), 83–126; Siberian Adv. Math., 22:3 (2012), 161–191

Citation in format AMSBIB
\Bibitem{Kor11}
\by M.~O.~Korpusov
\paper On blowup of gravity-gyroscopic waves with nonlinear sources and sinks on the boundary
\jour Mat. Tr.
\yr 2011
\vol 14
\issue 2
\pages 83--126
\mathnet{http://mi.mathnet.ru/mt217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2961770}
\transl
\jour Siberian Adv. Math.
\yr 2012
\vol 22
\issue 3
\pages 161--191
\crossref{https://doi.org/10.3103/S1055134412030029}


Linking options:
  • http://mi.mathnet.ru/eng/mt217
  • http://mi.mathnet.ru/eng/mt/v14/i2/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:262
    Full text:82
    References:36
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020